# SDR DALA2025010700137

- Difficulty date: January 5, 2025
- Submitted: January 7, 2025
- Operation: Air carrier
- Aircraft: N543DE
- Make and model: Airbus A321-271NX
- Aircraft serial: 11553
- Aircraft time: 6,004 hours, 1,421 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Blower
- Condition: Abnormal
- Location: Avionics Ventila
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 5043, PRIOR TO PUSHBACK THERE WAS AN ACRID ODOR FOLLOWED BY MORE ELECTRICAL SMELL AND LOUD VIBRATION.VENT BLOWER FAULT ECAM FOLLOWED. CORRECTIVE ACTION: REPLACED AVIONICS VENTILATION BLOWER FAN (20HQ). (LP 6906858)
